# SDR ABXA030124

- Difficulty date: March 17, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 56,901 hours, 44,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 9922042506AX
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 851 RIGHT VERTICAL FLOOR SUPPORT FITTING CRACKED. INSTALLED NEW STRUT SUPPORT IAW DC-9 SRM 51-30-5 AND 51-30-2.
